# SDR UPS06446973

- Difficulty date: May 10, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Part number: 65B248414
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R1 DOOR CUTOUT FWD UPPER CORNER REVEAL FOUND CRACK.  CRACK LENGTH .75 INCH.  CORNER REVEAL REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
